MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER X3 RIMFIT ID40 OD58 E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER X3 RIMFIT ID40 OD58 E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 73094058
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a left hip due to the instability.Surgeon removed all and replaced with a ras and restoration modular stem.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: exeter v40 stem 50mm no 4; cat # 0580-1-504; lot # g8405303.Delta un.Fem hd 40mm r40 16/18; cat # 6519-1-040; lot # 30309251.Uni adaptor sleeve v40 ti; cat # 6519-t-100; lot # 30230653.Hris flexible osteo 12x93mm; cat # 6210-0-740; lot # p23h32.D-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 24560151.D-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 20121551.D-m 2.0mm beaded cable set vit; cat # 6704-0-520; lot # 24703351, qty: 2.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
EXETER X3 RIMFIT ID40 OD58 E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23453620
Report Number0002249697-2025-01284
Device Sequence Number7969023
Product Code LPH
UDI-Device Identifier07613327383874
UDI-Public07613327383874
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number73094058
Device Lot NumberLNF443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexMale